Alert archive / Wyoming / Flash Flood Warnings in 2013

Flash Flood Warning 12, NWS Cheyenne, WY

September 12, 2013Albany County, Wyoming

NWS Cheyenne, WY issued this flash flood warning at Sep 12, 2013, 5:05 PM MDT for Albany County, Wyoming. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 12, 2013, 5:05 PM MDT (23:05 UTC)
Expired
Sep 12, 2013, 11:00 PM MDT
In force
6 hr
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Flood severity
None

County Albany County, WY

The radar

The Cheyenne radar (KCYS), 107 km from the middle of the area, began a volume at 23:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 11.1 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2013-09-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 156 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2013-09-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
156 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
555 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
-38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

652 
WGUS55 KCYS 122305
FFWCYS
WYC001-130500-
/O.NEW.KCYS.FF.W.0012.130912T2305Z-130913T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
505 PM MDT THU SEP 12 2013

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN ALBANY COUNTY IN SOUTHEAST WYOMING...

* UNTIL 1100 PM MDT

* AT 501 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  SLOW MOVING THUNDERSTORMS WITH HEAVY RAINFALL OVER THE SQUIRREL    
  CREEK BURN SCAR IN SOUTHWEST ALBANY COUNTY. ADDITIONAL HEAVY       
  SHOWERS AND STORMS WILL CONTINUE TO AFFECT THE AREA THROUGH THE    
  EVENING. THIS COULD LEAD TO RAPID RISES OF SMALL STREAMS AND       
  POSSIBLE MUD AND DEBRIS FLOWS. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...EVANS
  CREEK CAMPGROUND...LAKE OWEN...LAKE OWEN CAMPGROUND...MILLER LAKE
  CAMPGROUND AND WOODS LANDING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF ONE TO ONE AND A HALF INCHES ARE 
EXPECTED OVER THE NEXT FEW HOURS. THIS IS FALLING ON SATURATED SOILS 
WHICH ARE UNABLE TO ABSORB ADDITIONAL RAINFALL. 

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
CHEYENNE.

&&

LAT...LON 4122 10598 4112 10598 4100 10608 4100 10628
      4113 10617

$$

HAMMER/CLAYCOMB
3 follow-up statements
145 
WGUS75 KCYS 130125
FFSCYS

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
725 PM MDT THU SEP 12 2013

WYC001-130500-
/O.CON.KCYS.FF.W.0012.000000T0000Z-130913T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ALBANY WY-
725 PM MDT THU SEP 12 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHWESTERN ALBANY
COUNTY UNTIL 1100 PM MDT...

AT 713 PM MDT...HEAVY RAINFALL HAD ENDED ACROSS THE SQUIRREL CREEK 
BURN SCAR AREA IN SOUTHWEST LARAMIE COUNTY. HOWEVER...A BAND OF
LIGHT TO MODERATE RAIN IS EXPECTED TO MOVE NORTH ALONG THE EAST
SNOWY RANGE FOOTHILLS OVER THE NEXT FEW HOURS. MUCH OF THE WARNED
AREA HAS RECEIVED UP TO THREE INCHES OF RAIN OVER THE LAST 24 TO
48 HOURS. SOILS ARE SATURATED...AND ONLY A FEW TENTHS OF AN INCH
OF RAIN CAN CONTRIBUTE TO EXCESSIVE RUNOFF AND POSSIBLE MUD AND
DEBRIS FLOWS. 

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...SQUIRREL
CREEK BURN AREA NEAR WOODS LANDING...EVANS CREEK CAMPGROUND...
LAKE OWEN...LAKE OWEN CAMPGROUND...EVANS CREEK CAMPGROUND...
AND BOSWELL CREEK CAMPGROUND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF ONE HALF INCH ARE POSSIBLE IN THE 
WARNED AREA THROUGH LATE EVENING. 

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN CHEYENNE.

&&

LAT...LON 4122 10598 4112 10598 4100 10608 4100 10628
      4113 10617

$$

HAMMER/CLAYCOMB
629 
WGUS75 KCYS 130133 CCA
FFSCYS

FLASH FLOOD STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
725 PM MDT THU SEP 12 2013

WYC001-130500-
/O.COR.KCYS.FF.W.0012.000000T0000Z-130913T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ALBANY WY-
725 PM MDT THU SEP 12 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHWESTERN ALBANY
COUNTY UNTIL 1100 PM MDT...

AT 713 PM MDT...HEAVY RAINFALL HAD ENDED ACROSS THE SQUIRREL CREEK 
BURN SCAR AREA IN SOUTHWEST ALBANY COUNTY. HOWEVER...A BAND OF
LIGHT TO MODERATE RAIN IS EXPECTED TO MOVE NORTH ALONG THE EAST
SNOWY RANGE FOOTHILLS OVER THE NEXT FEW HOURS. MUCH OF THE WARNED
AREA HAS RECEIVED UP TO THREE INCHES OF RAIN OVER THE LAST 24 TO
48 HOURS. SOILS ARE SATURATED...AND ONLY A FEW TENTHS OF AN INCH
OF RAIN CAN CONTRIBUTE TO EXCESSIVE RUNOFF AND POSSIBLE MUD AND
DEBRIS FLOWS. 

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...SQUIRREL
CREEK BURN AREA NEAR WOODS LANDING...EVANS CREEK CAMPGROUND...
LAKE OWEN...LAKE OWEN CAMPGROUND...EVANS CREEK CAMPGROUND...
AND BOSWELL CREEK CAMPGROUND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF ONE HALF INCH ARE POSSIBLE IN THE 
WARNED AREA THROUGH LATE EVENING. 

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN CHEYENNE.

&&

LAT...LON 4122 10598 4112 10598 4100 10608 4100 10628
      4113 10617

$$

HAMMER/CLAYCOMB
232 
WGUS75 KCYS 130443
FFSCYS

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1043 PM MDT THU SEP 12 2013

WYC001-130457-
/O.CAN.KCYS.FF.W.0012.000000T0000Z-130913T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ALBANY WY-
1043 PM MDT THU SEP 12 2013

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHWESTERN ALBANY
COUNTY IS CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 4122 10598 4112 10598 4100 10608 4100 10628
      4113 10617

$$

FINCH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this flash flood warning went out at Sep 12, 4:13 PM MDT, 52 minutes earlier.

Area forecast discussion, Sep 12, 4:13 PM MDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
413 PM MDT THU SEP 12 2013

.SHORT TERM...(THIS EVENING THROUGH SATURDAY NIGHT)
ISSUED AT 413 PM MDT THU SEP 12 2013

REX BLOCK OVER WESTERN NOAM WILL KEEP THE PATTERN SLOW TO CHANGE
INTO THE UPCOMING WEEKEND. UPPER LOW WILL CONTINUE TO WEAKEN AS
IT SLOWLY LIFTS NORTH TOWARDS IDAHO AT THE PALTRY RATE OF 5-10 MPH.
AHEAD OF THIS LOW...THE WARM CONVEYER BELT CONTINUES TO BE IN FULL
EFFECT ALONG THE FRONT RANGE. 12Z RAOBS SHOWED PWATS RUNNING 200%+
OF NORMAL WITHIN THIS MOISTURE FETCH. BENEATH THIS...KCYS VAD
SHOWS 20 KNOTS OF EASTERLY LLVL UPSLOPE FEEDING 55F+ DEW POINT AIR
PERPENDICULAR TO THE TERRAIN. IMPRESSIVE DIFFLUENT FLOW ALOFT
FURTHER AIDING RAINFALL EFFICIENCY. LATEST KCYS 88D RETURNS
SHOWING AREA OF MODERATE RAINFALL TRAINING ALONG THE SOUTHERN
LARAMIE RANGE ALONG WITH ADDITIONAL DEVELOPMENT ALONG THE COLORADO
FRONT RANGE. THIS ACTIVITY IS FORMING AHEAD OF SHORTWAVE LIFTING
NORTH THROUGH SOUTHERN COLORADO. SO...EXPECT RAIN SHOWERS TO BE
NUMEROUS THROUGH THE OVERNIGHT HOURS...WITH BEST COVERAGE CONFINED
TO THE SOUTHEAST WYOMING MOUNTAIN AND ADJACENT FOOTHILL LOCATIONS.
AN ADDITIONAL 1 TO 3 INCHES OF RAINFALL REMAINS IN THE CARDS FROM
THIS ACTIVITY. WITH RECENT RAINFALL AMOUNTS OF 3 TO 4 INCHES
FALLING ALONG THE SOUTHERN LARAMIE RANGE...FEEL THE BEST FLASH
FLOOD THREAT TO BE CONFINED THERE. ALSO HAVE CONCERNS ABOUT THE
SQUIRREL CREEK BURN SCAR NR WOODS LANDING. THE FLASH FLOOD WATCH
CONTINUES TO BE IN EFFECT UNTIL MIDNIGHT FOR THE SNOWY RANGE AS
WELL AS THE SOUTHERN LARAMIE RANGE AND ADJACENT EASTERN FOOTHILLS.

UPPER LOW WILL BECOME MUCH MORE LOOSELY ORGANIZED ON FRIDAY AS IT
SLOWLY TRACKS THROUGH THE CENTRAL ROCKIES. THE AFOREMENTIONED
SHORTWAVE WILL MOVE THROUGH THE AREA ON FRIDAY MORNING. THIS WILL
LIKELY ENHANCE PRECIPITATION AS IT MOVES THROUGH THE AREA. THE NAM
HAS ITS GREATEST IMPACT FURTHER EAST ACROSS THE WESTERN NEBRASKA
PANHANDLE...WITH THE GFS FURTHER WEST ACROSS SOUTHEAST WYOMING.
FOR NOW HAVE TAILORED THE FORECAST TO ACCOUNT FOR BOTH SCENARIOS
AND WILL REFINE LATER. PROGD SBCAPES ON FRIDAY WILL RISE TO
BETWEEN 400 AND 600 J/KG SO MAY SEE MORE CONVECTIVE ELEMENTS
COMPARED TO TODAY.

BEST PLUME OF MID-LEVEL MOISTURE WILL CONTINUE TO SHIFT EAST ON
SATURDAY. EVEN SO...WITH THE WEAKENING UPPER-LOW PASSING OVERHEAD
EXPECT A CONTINUATION OF UNSETTLED CONDITIONS. AGAIN WITH SLIGHTLY
MORE CONVECTIVE COVERAGE COMPARED TO FRIDAY.

AS FOR TEMPERATURES...FRIDAY WILL BE THE COOLEST DAY OF THE PERIOD
WITH LIMITED INSOLATION BENEATH A THICK CLOUD CANOPY. HIGHS WILL
ONLY REACH THE 60S AT MOST LOCATIONS. EXPECT MORE BREAKS IN THE
CLOUDS ON SATURDAY...EXPECT SLIGHTLY WARM CONDITIONS ESPECIALLY
ACROSS THE WESTERN NEBRASKA PANHANDLE WHERE HIGHS ARE EXPECTED TO
REACH INTO THE 80S.

.LONG TERM...(SUNDAY THROUGH THURSDAY)
ISSUED AT 413 PM MDT THU SEP 12 2013

REMNANTS OF THE UPPER LOW EXPECTED TO FINALLY MOVE ACROSS THE
REGION SUNDAY KEEPING CHANCES FOR SHOWERS AND A FEW STORMS
GOING...THOUGH ON A MORE SCATTERED BASIS...AIDED BY CONTINUING SFC
UPSLOPE FLOW. LEE TROFFING DEVELOPS OVER THE HIGH PLAINS EARLY
MONDAY AS THE UPPER FLOW TURNS MORE WESTERLY WITH THIS SFC TROF
THEN PROGRESSING EASTWARD MONDAY NIGHT WITH ISOLATED CONVECTION
POSSIBLE WITH IT. SFC FLOW WILL TURN DOWNSLOPE BEHIND THIS TROF
AND ALLOW FOR A DRIER AND WARMER WEATHER REGIME TO SET UP OVER
THE CWA FOR TUESDAY THROUGH THURSDAY. COULD GET QUITE BREEZY OVER
WESTERN PARTS OF THE CWA WEDS AND THURSDAY AS A RATHER FAST WSW
FLOW SETS UP.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY MORNING)
ISSUED AT 1125 AM MDT THU SEP 12 2013

UPPER LOW OVER EASTERN NV WILL MOVE LITTLE DURING THE PERIOD. THIS
SYSTEM WILL CONTINUE TO WRAP MOISTURE ACROSS MUCH OF WY WITH LOW
LEVEL UPSLOPE FLOW COMBINING TO PRODUCE AREAS OF IFR CIGS AND
VSBYS WITH RAIN. MAINLY VFR OVER THE NEB PANHANDLE UNTIL LATER
THIS EVENING WHEN LOW CIGS AND FOG ARE EXPECTED.

&&

.FIRE WEATHER...
ISSUED AT 413 PM MDT THU SEP 12 2013

LOW MOVING UPPER LOW AND RESULTANT VERY MOIST CONDITIONS WILL
SUPPRESS ANY FIRE WEATHER CONCERNS FOR THE FORESEEABLE FUTURE. THE
PATTERN WILL TURN WARMER...DRIER AND BREEZIER NEXT WEEK.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...FLASH FLOOD WATCH UNTIL MIDNIGHT MDT TONIGHT FOR WYZ114-116-117.

NE...NONE.
&&

SHORT TERM...HAHN
LONG TERM...RE
AVIATION...RE
FIRE WEATHER...HAHN
Hazardous weather outlook, Sep 12, 11:36 AM MDT, 5 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1136 AM MDT THU SEP 12 2013

WYZ103-106-107-114>118-131745-
NORTH LARAMIE RANGE-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-SNOWY RANGE-LARAMIE VALLEY-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY-
1136 AM MDT THU SEP 12 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE TODAY
WITH MODERATE TO LOCALLY HEAVY RAIN POSSIBLE LATE THIS AFTERNOON
THROUGH TONIGHT. LOCALIZED FLOODING IS POSSIBLE ALONG THE SOUTHERN
LARAMIE RANGE...EASTERN LARAMIE RANGE FOOTHILLS...AND IN THE SNOWY
RANGE. A FLASH FLOOD WATCH IS IN EFFECT FOR THIS AREA FROM NOON
TODAY THROUGH MIDNIGHT TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE UNSETTLED WEATHER PATTERN WILL CONTINUE FOR THE REST OF THE
WEEK AND INTO THE WEEKEND...BRINGING MODERATE TO LOCALLY HEAVY
RAIN AT TIMES WITH ISOLATED AFTERNOON THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

PLEASE REPORT FLOODING OR MUDSLIDE INFORMATION TO THE NATIONAL
WEATHER SERVICE OFFICE IN CHEYENNE AT 1-800-269-6220.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-WYZ101-102-104-105-108>113-119-
131745-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
GOSHEN COUNTY-CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-EAST LARAMIE COUNTY-
1136 AM MDT THU SEP 12 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND
SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED
AGAIN THIS AFTERNOON...WITH THE BEST CHANCE MAINLY SOUTH OF THE
NORTH PLATTE RIVER VALLEY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE UNSETTLED WEATHER PATTERN WILL CONTINUE FOR THE REST OF THE
WEEK AND INTO THE WEEKEND WITH SCATTERED SHOWERS AND ISOLATED
AFTERNOON THUNDERSTORMS EXPECTED ACROSS MUCH OF THE NEBRASKA
PANHANDLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 11, 6:07 PM MDTAreal Flood AdvisoryCYSLaramie3 hr
Sep 12, 11:07 AM MDTFlash Flood WatchCYSAlbany, Carbon, Laramie25 hr

Nearby

Flash Flood Warnings in Wyoming, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.